Tennessee, 2015Hail and Damaging Wind in Tennessee, June 29, 2015
June 29, 2015 · NWS OHX · 4 events in 3 counties and zones
Scattered showers and thunderstorms moved southeast across Middle Tennessee during the afternoon and evening hours on June 29. A few reports of hail and wind damage were received.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $15,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered showers and thunderstorms moved southeast across Middle Tennessee during the afternoon and evening hours on June 29. A few reports of hail and wind damage were received.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 29, 6:12 PM CST, 58 minutes earlier.
Area forecast discussion, Jun 29, 6:12 PM CST, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
712 PM CDT MON JUN 29 2015
.UPDATE...FOR 00Z AVIATION FORECAST.
&&
.AVIATION UPDATE...00Z AVIATION FORECAST.
OTHER THAN A WEAK UPPER LEVEL DISTURBANCE PASSAGE ACROSS ERN PORTIONS OF
AREA 30/18Z-30/24Z IN UPPER LEVEL TROUGH AMPLIFICATION PATTERN 30/12Z-
30/24Z...SHWR/TSTM DEVELOPMENT SHOULD GENERALLY BE DIURNALLY DRIVEN WITH
LOCAL EFFECTS FROM LOW LEVEL MOISTURE POOLING AND OROGRAPHIC INFLUENCES
PLAYING A MAJOR DEVELOPMENTAL ROLES...ALONG POSSIBLY WITH SUBTLE WEAK
SHORTWAVES PASSAGES IN UPPER LEVEL FLOW. WHAT THIS ADDS UP TO IS...ALTHOUGH
SHWRS/TSTMS COULD DEVELOP AND IMPACT TAF SITES AT ANY TIME/MULTIPLE TIMES
THRU 30/24Z...VERY HARD TO PINPOINT ACTUAL DEVELOPMENTAL AND LOCATION TIMING.
THUS...WILL GO WITH SCT CB'S AROUND 4KFT...SCT AC 10-12 KFT...AND SCT/BKN CI
20-25 KFT...WITH CONVECTION 30/00Z-30/03Z/REDEVELOPING AGAIN 30/18Z-30/24Z.
&&
.PREV DISCUSSION... /ISSUED 536 PM CDT MON JUN 29 2015/
UPDATE...
MADE TWEAK TO TEMP FORECAST FOR TUESDAY FOR ZONE FORECAST
PRODUCT. TWEAKED HRLY TEMP...DEWPOINT...SKY CONDITION...AND
WIND SPEED/DIRECTION GRIDS. OTHERWISE...FORECAST REMAINS ON
TRACK.
PREV DISCUSSION.../ISSUED 324 PM CDT MON JUN 29 2015/
DISCUSSION...
WEAK SURFACE FRONT CONTINUES TO PUSH THROUGH THE MID-SOUTH REGION
WITH BETTER COVERAGE LYING JUST TO THE NORTH OF MIDDLE TENNESSEE.
THIS AREA LIES CLOSER TO THE LOW PRESSURE CENTER...BUT WITH THE
CURRENT INSTABILITY AND AN APPROACHING FRONTAL PASSAGE EXPECT
CHANCES FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO
PERSIST THROUGH THIS EVENING AND INTO THE OVERNIGHT HOURS.
WITH THE UPPER TROUGH REMAINING IN PLACE FOR MUCH OF THE WORKWEEK
COVERAGE MAY INTENSIFY SLIGHTLY TOMORROW AFTERNOON ACROSS THE
EASTERN PORTIONS OF THE CWA DUE TO A COMBINATION OF DIURNAL
HEATING AND A WEAK UPPER LEVEL DISTURBANCE. A MARGINAL CHANCE FOR
SEVERE WEATHER IS ANTICIPATED BY SPC... BETTER CHANCES FOR MORE
WIDESPREAD HEAVY RAINFALL WILL COME ON WEDNESDAY THROUGH THURSDAY
MORNING WHEN A STRONGER SHORTWAVE ROTATES THROUGH THE TROUGH AXIS.
THIS SYSTEM APPEARS IT WILL BE ABLE TO TRANSPORT DECENT MOISTURE
FROM THE GULF OF MEXICO...INCREASING PW VALUES TO NEAR 2 INCHES...
AND WITH A MORE PRONOUNCED SURFACE LOW AND A SETUP CONDUCIVE TO
HEAVY RAIN...TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
POSSIBLE. IN FACT...TOTAL RAINFALL AMOUNTS FOR THE WEEK COULD
EXCEED 4 INCHES FOR SOME AREAS WITH ANOTHER ROUND OF HEAVY RAIN
IS POSSIBLE FRIDAY THROUGH SATURDAY MORNING.
FOR THE 4TH OF JULY WEEKEND...SHOWER CHANCES WILL REMAIN IN THE
FORECAST AS MODEL GUIDANCE IN THE EXTENDED SHOWS ANOTHER SYSTEM
PUSHING THROUGH THE MID-STATE...THOUGH THERE IS THE POSSIBILITY OF
A BREAK IN THE ACTION FOR FIREWORKS FESTIVITIES AS CONFIDENCE IN
TIMING AND PLACEMENT REMAIN ON THE LOW SIDE AT THIS POINT IN THE
FORECAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 68 87 68 82 / 30 40 20 70
CLARKSVILLE 67 86 68 81 / 30 40 20 70
CROSSVILLE 65 80 64 78 / 30 60 30 60
COLUMBIA 68 87 67 83 / 30 40 20 60
LAWRENCEBURG 68 86 68 84 / 30 40 20 60
WAVERLY 68 86 69 82 / 30 40 20 70
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
31
Hazardous weather outlook, Jun 29, 3:59 AM CST, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
459 AM CDT MON JUN 29 2015
TNZ005>011-023>034-056>066-075-077>080-093>095-301000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
459 AM CDT MON JUN 29 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
HURLEY
In the hours before
Special weather statement, Jun 29, 5:30 PM CST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
630 PM CDT MON JUN 29 2015
TNZ008>010-031-300015-
SUMNER TN-MACON TN-JACKSON TN-CLAY TN-
630 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR MACON...CLAY...NORTHEASTERN
SUMNER AND NORTHERN JACKSON COUNTIES UNTIL 715 PM CDT...
AT 629 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
NEAR WESTMORELAND...OR 10 MILES NORTHWEST OF LAFAYETTE...MOVING
SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CELINA...GAINESBORO...PORTLAND...WESTMORELAND...RED
BOILING SPRINGS...RED BOILING SPRING...WHITLEYVILLE...BUGTUSSLE...
BETHPAGE...OAK GROVE AND MOSS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3662 8545 3635 8552 3640 8583 3641 8584
3646 8618 3649 8620 3649 8624 3646 8624
3651 8653 3665 8644
TIME...MOT...LOC 2329Z 283DEG 18KT 3660 8619
07Special weather statement, Jun 29, 5:49 PM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
649 PM CDT MON JUN 29 2015
TNZ008-026-027-300015-
SUMNER TN-DAVIDSON TN-CHEATHAM TN-
649 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEATHAM...NORTHERN
DAVIDSON AND SOUTHWESTERN SUMNER COUNTIES UNTIL 715 PM CDT...
AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COOPERTOWN...OR 7 MILES NORTHEAST OF ASHLAND CITY...MOVING EAST AT 25
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...MADISON...HENDERSONVILLE...GOODLETTSVILLE...
MILLERSVILLE...COOPERTOWN...LAKEWOOD...RIDGETOP...JOELTON...OLD
HICKORY...NASHVILLE-DAVIDSON (BALANCE)...PLEASANT VIEW...BEAMAN PARK
AND WHITES CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3639 8701 3637 8699 3637 8698 3639 8694
3639 8689 3637 8688 3637 8686 3638 8686
3637 8685 3635 8682 3636 8679 3637 8679
3640 8676 3636 8655 3617 8668 3627 8707
3641 8704
TIME...MOT...LOC 2348Z 280DEG 21KT 3635 8696
07Special weather statement, Jun 29, 5:58 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
658 PM CDT MON JUN 29 2015
TNZ010-011-033-034-300045-
OVERTON TN-FENTRESS TN-PICKETT TN-CLAY TN-
658 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAY...FENTRESS...PICKETT
AND NORTHERN OVERTON COUNTIES UNTIL 745 PM CDT...
AT 657 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CELINA...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...JAMESTOWN...BYRDSTOWN...ALLARDT...PALL MALL...DALE
HOLLOW LAKE...STANDING STONE STATE PARK AND PICKETT STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3637 8470 3638 8472 3635 8473 3635 8474
3634 8474 3633 8477 3630 8480 3629 8487
3628 8489 3637 8549 3643 8552 3662 8546
3662 8502 3660 8479 3640 8466
TIME...MOT...LOC 2357Z 279DEG 25KT 3652 8538
07Special weather statement, Jun 29, 6:03 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
703 PM CDT MON JUN 29 2015
TNZ006-025-026-300045-
MONTGOMERY TN-DICKSON TN-CHEATHAM TN-
703 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...NORTHEASTERN DICKSON
AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 745 PM CDT...
AT 702 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTH OF CLARKSVILLE...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...COOPERTOWN...PLEASANT VIEW...CUNNINGHAM AND CHEATHAM
DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3644 8709 3640 8703 3639 8701 3637 8699
3637 8698 3638 8696 3638 8694 3639 8694
3638 8693 3614 8702 3627 8745 3648 8736
TIME...MOT...LOC 0002Z 279DEG 25KT 3636 8730
07Special weather statement, Jun 29, 6:38 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
738 PM CDT MON JUN 29 2015
TNZ025-026-300130-
DICKSON TN-CHEATHAM TN-
738 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEATHAM AND DICKSON
COUNTIES UNTIL 830 PM CDT...
AT 737 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF DICKSON...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DICKSON...ASHLAND CITY...WHITE BLUFF...KINGSTON SPRINGS...PEGRAM...
CHARLOTTE...VANLEER AND SLAYDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3628 8695 3625 8698 3622 8698 3605 8708
3612 8754 3633 8750
TIME...MOT...LOC 0037Z 277DEG 25KT 3625 8738
07Special weather statement, Jun 29, 7:02 PM CST, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
802 PM CDT MON JUN 29 2015
TNZ008-027-028-300145-
SUMNER TN-WILSON TN-DAVIDSON TN-
802 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAVIDSON...SOUTHWESTERN
SUMNER AND NORTHWESTERN WILSON COUNTIES UNTIL 845 PM CDT...
AT 801 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JOELTON...OR 8 MILES NORTHWEST OF NASHVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...NASHVILLE...MADISON...HENDERSONVILLE...MOUNT JULIET...
GOODLETTSVILLE...MILLERSVILLE...LAKEWOOD...HERMITAGE...JOELTON...
NASHVILLE-DAVIDSON (BALANCE)...OLD HICKORY...RURAL HILL...WHITES
CREEK AND PERCY PRIEST LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3637 8685 3635 8682 3636 8679 3637 8679
3635 8644 3610 8654 3619 8693 3637 8687
3637 8686 3638 8686 3638 8685
TIME...MOT...LOC 0101Z 278DEG 23KT 3628 8686
07Event by event
2 lightning, 1 hail, 1 thunderstorm wind. Local standard time, as filed.
Lightning, Fentress
- When
- June 29, 7:10 PM CST
- Where
- Fentress County, 2.41 mi NNE of Jamestown Arpt
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 36.383, -84.936
A house and transformer were struck by lightning at 550 Oak Road near Highway 127, west of Allardt.
Hail, Davidson
- When
- June 29, 7:14 PM CST
- Where
- Davidson County, Old Hickory
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.260, -86.650
Nickel-size hail was reported in Old Hickory.
Thunderstorm Wind, Overton
- When
- June 29, 7:20 PM CST
- Where
- Overton County, 1.96 mi ENE of Ivyton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.415, -85.140
Several reports of trees blown down in Northeast Overton County and near the Overton and Fentress County Line. Time estimated based on radar.
Lightning, Davidson
- When
- June 29, 8:45 PM CST
- Where
- Davidson County, 1.09 mi SSE of Belle Meade
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.086, -86.861
A house was struck by lightning at 1208 Chickering Road which caused damage to plumbing.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail in Arizona, June 29, 2015$100,000 · 1.75 in hail · 2 events
- Hail and Damaging Winds in Minnesota, June 29, 2015$14,000 · 3 in hail · 36 events
- Damaging Winds in Arizona, June 29, 2015$60,000 · 70 kt wind · 3 events
- Hail in Oklahoma, June 29, 2015$35,000 · 2.5 in hail · 7 events
- Flash Flood and Damaging Winds in Ohio, June 29, 2015$26,000 · 50 kt wind · 5 events
- Hail and Damaging Winds in Kentucky, June 29, 2015$20,000 · 52 kt wind · 8 events
- Hail and Damaging Wind in Wisconsin, June 29, 2015$2,000 · 1.75 in hail · 15 events
- Hail and Damaging Winds in Oklahoma, June 29, 2015$1,000 · 1.75 in hail · 12 events
- Hail in Minnesota, June 29, 20151.5 in hail · 11 events
- Flash Flood in Kentucky, June 29, 2015$15,000 · 1 event
- Heavy Rain in Montana, June 29, 2015$15,000 · 1 event
- Hail in Iowa, June 29, 20151.25 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 577430, 577431, 577432, 577433.